Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 321, NWS Springfield, MO

November 12, 2005Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Nov 12, 2005, 8:24 PM CST for Webster County, Missouri. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 12, 2005, 8:24 PM CST (02:24 UTC)
Expired
Nov 12, 2005, 9:04 PM CST
In force
40 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Webster County, MO

The radar

The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 12, 8:34 PM CSTHAIL 15 Sw Marshfield, MOQUARTER SIZE HAIL REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 12, 5:49 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
297 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 130225
SVRSGF
MOC225-130330-
/O.NEW.KSGF.SV.W.0321.051113T0224Z-051113T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CST SAT NOV 12 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEBSTER COUNTY IN MISSOURI.

* UNTIL 930 PM CST.

* AT 819 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SPRINGFIELD...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR ROGERSVILLE BY 835 PM CST.
  NEAR FORDLAND BY 840 PM CST.
  NEAR DIGGINS BY 850 PM CST.
  NEAR SEYMOUR BY 855 PM CST.

AT 825 PM...TRAINED SPOTTERS ARE REPORTING 1 INCH DIAMETER HAIL IN 
THE CITY OF SPRINGFIELD. THIS IS A DANGEROUS STORM...IF YOU LIVE IN 
CENTRAL OR SOUTHERN WEBSTER COUNTY SEEK SHELTER INDOORS IMMEDIATELY

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST SUNDAY MORNING FOR
KANSAS AND MISSOURI.

LAT...LON 3732 9307 3709 9307 3708 9270 3733 9270

$$

IZZI
2 follow-up statements
000 
WWUS53 KSGF 130246
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
846 PM CST SAT NOV 12 2005

MOC225-130330-
/O.CON.KSGF.SV.W.0321.000000T0000Z-051113T0330Z/
WEBSTER MO-
846 PM CST SAT NOV 12 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEBSTER COUNTY
UNTIL 930 PM CST...

AT 843 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FORDLAND...OR 18 MILES NORTHEAST OF OZARK...AND MOVING
EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR DIGGINS BY 850 PM CST.
  NEAR SEYMOUR BY 855 PM CST.

AT 834 PM...HAM RADIO OPERATORS REPORTED ONE INCH HAIL FIVE MILES 
SOUTHWEST OF MARSHFIELD.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INDOOR SHELTER AND STAY AWAY 
FROM WINDOWS.

LAT...LON 3723 9299 3709 9307 3708 9270 3733 9270

$$

IZZI
000 
WWUS53 KSGF 130304
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CST SAT NOV 12 2005

MOC225-130315-
/O.CAN.KSGF.SV.W.0321.000000T0000Z-051113T0330Z/
WEBSTER MO-
905 PM CST SAT NOV 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER COUNTY HAS BEEN
CANCELLED...

AT 903 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3723 9299 3709 9307 3708 9270 3733 9270

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 3:50 PM CST, 4 hours 34 minutes earlier.

Area forecast discussion, Nov 12, 3:50 PM CST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CST SAT NOV 12 2005

.DISCUSSION...

MAIN FORECAST CONCERN WILL DEAL WITH POTENTIAL SEVERE WEATHER LATE
THIS AFTERNOON ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN
MISSOURI...THEN ACROSS THE REMAINDER OF THE FORECAST AREA THROUGH
THE EVENING HOURS.

CURRENTLY THE SURFACE DRY LINE EXTENDS FROM NEAR LAWRENCE TO
PARSONS KANSAS.  SO FAR...NOT MUCH HAS GONE UP ALONG THIS BOUNDARY
EXCEPT FOR A SHALLOW CUMULUS FIELD...AND ONLY ISOLATED CONVECTION
WAS OCCURRING EAST OF SPRINGFIELD IN THE ZONE OF WARM AIR ADVECTION
AHEAD OF THE APPROACHING SYSTEM. AT THIS TIME...CONVERGENCE MAY BE
TOO WEAK ALONG THE DRYLINE...AS THE 18Z SOUNDING AT KSGF SHOWED A
CAP OVERHEAD.  LOOKING AT THE ETA MOISTURE CONVERGENCE...VALUES
INCREASE SOMEWHAT THIS EVENING...BUT STILL DONT LOOK IMPRESSIVE.
WILL CONTINUE TO WATCH SATELLITE AND RADAR TRENDS. CLOUD COVER AND
SHOWERS HAVE KEPT TEMPERATURES DOWN ACROSS MUCH OF THE FORECAST AREA
TODAY REDUCING INSTABILITY OVER THESE LOCATIONS. HOWEVER...CLEARING
ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI HAS ALLOWED MLCAPES
TO EXCEED 1000 J/KG ALONG THE KS/MO BORDER.  IF STORMS CAN INITIATE
IN THIS ENVIRONMENT THEY WOULD LIKELY BECOME SEVERE AS 0-6KM SHEAR
RANGES FROM 45-50KTS. MODE WOULD LIKELY DEVELOP INTO A SQUALL LINE
WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.
HOWEVER...IF A BROKEN SEGMENT COULD FORM...AN ISOLATED TORNADO IS
NOT OUT OF THE QUESTION AS 0-1KM SRH CURRENTLY RANGE FROM 350-500
M2/S2.  THE GREATEST THREAT OF SEVERE WEATHER WILL LIKELY BE ACROSS
THE WESTERN HALF OF THE FORECAST AREA IF STORMS DEVELOP WITHIN THE
NEXT COUPLE OF HOURS...AS INSTABILITY WILL DECREASE THROUGH THE
EVENING. HOWEVER...THE THREAT OF DAMAGING WINDS AND LARGE HAIL WILL
STILL EXIST OVER CENTRAL AND SOUTH-CENTRAL MISSOURI DUE TO THE VERY
STRONG WIND FIELDS ALOFT.

AS FOR POPS TONIGHT...WILL TREND FROM 30S ACROSS EXTREME SOUTHEAST
KANSAS(AS THE DRYLINE IS CURRENTLY PUSHING THROUGH THIS AREA)...TO
LIKELY POPS FROM SPRINGFIELD AND POINTS EASTWARD.  EXPECT COOLER AND
DRY CONDITIONS ON SUNDAY WITH HIGH PRESSURE SETTLING OVERHEAD.  KEPT
INHERITED POPS GOING ON MONDAY AS HIGH PRESSURE SHIFTS EAST USHERING
IN INCREASED MOISTURE TRANSPORT AND ISENTROPIC LIFT. CONTINUED POPS
ACROSS SOUTHEAST AREAS INTO MONDAY NIGHT AS AN UPPER WAVE PUSHES
THROUGH FROM THE NORTHWEST.

FOR THE EXTENDED PERIOD TUESDAY THROUGH SATURDAY...HELD ONTO SOME 15
TO 30 PERCENT POPS ON TUESDAY ACROSS EAST/SOUTHEAST LOCATIONS FOR
ANY LINGERING SHOWERS AS THE LAST BIT OF UPPER ENERGY PUSHES THROUGH
THE REGION.

NOT MANY CHANGES MADE TO THE REMAINING EXTENDED GRIDS WITH THE
EXCEPTION OF A FEW TEMPERATURE TWEAKS.  THE GFS AND ECMWF BOTH BRING
IN SOME VERY CHILLY AIR BEHIND THE DEPARTING FRONT...AS 850MB
TEMPERATURES LOOK TO RANGE BETWEEN -3 AND -7 DEG C ACROSS THE
FORECAST AREA BY 12Z WEDNESDAY.  WITH THIS IN MIND...AND MEX DATA
SHOWING THIS TREND AS WELL...DECIDED TO DROP TUESDAY NIGHT LOWS INTO
THE MIDDLE 20S ACROSS MOST LOCATIONS. I ALSO ADJUSTED WEDNESDAY
HIGHS DOWNWARD INTO THE MIDDLE AND UPPER 40S.

AS SURFACE HIGH PRESSURE SHIFTS TO THE EAST BY EARLY
THURSDAY...TEMPERATURES REBOUND AS WARM AIR ADVECTION COMMENCES
ACROSS THE SOUTHEAST KANSAS AND THE MISSOURI OZARKS. GRIDDED HIGHS
FOR THURSDAY WILL RANGE FROM THE MIDDLE 50S ACROSS CENTRAL MISSOURI
TO NEAR 60 ALONG THE KANSAS BORDER. THIS WARMING TREND WILL BE
SHORT-LIVED AS ANOTHER FRONT IS PROGGED TO PUSH THROUGH THE REGION
LATE THURSDAY NIGHT. THIS FRONT WILL LIKELY BE MOISTURE STARVED SO
KEPT GRIDS DRY...BUT DID GO AHEAD AND LOWERED HIGHS FOR FRIDAY INTO
THE LOWER AND MIDDLE 50S.

SAW

&&

.AVIATION...
FOLLOWING RADAR TRENDS WILL KEEP TEMPO TO PREDOMINANT SHOWERS FOR
THE FIRST FEW HOURS OF THE 18Z TAFS. WILL ALSO CONTINUE TEMPO
THUNDER AFTER 21Z FOR BOTH AIRPORTS AS DRYLINE PUSHES QUICKLY
EASTWARD TO THE MO/KS BORDER. SHOULD SEE RAPID CLEARING AFTER 03Z AS
DRYLINE PUSHES THROUGH THE AREA. COLD FRONT OVER NW KANSAS WILL THEM
MOVE OVER THE AREA LATER TONIGHT. MOISTURE APPEARS TO BE SCOURED OUT
ENOUGH BEHIND DRYLINE TO KEEP THUNDER OUT OF TAFS LATER
TONIGHT...BUT WILL INCLUDE WIND SHIFT AROUND 10Z.

TERRY

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Nov 12, 6:40 PM CST, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CST SAT NOV 12 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
640 PM CST SAT NOV 12 2005

...SEVERE THUNDERSTORMS LIKELY THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...THE STRONGEST STORMS MAY PRODUCE:
    HAIL UP TO THE SIZE OF QUARTERS.
    DAMAGING WINDS IN EXCESS OF 70 MPH.
    AND POSSIBLY AN ISOLATED TORNADO.

  AREAS AFFECTED AND TIMING:

  STRONG TO SEVERE THUNDERSTORMS OVER WESTERN PORTIONS OF THE
  OUTLOOK AREA WILL SPREAD EASTWARD ACROSS THE REMAINDER OF THE
  OUTLOOK AREA THIS EVENING...WITH A SLOWLY DIMINISHING SEVERE
  THREAT.

  DISCUSSION:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS OVER FAR WESTERN MISSOURI
  WILL CONTINUE TO PUSH EASTWARD ACROSS THE OUTLOOK AREA THIS
  EVENING. WHILE SEVERE THUNDERSTORMS ARE POSSIBLE OVER MUCH OF THE
  OUTLOOK AREA...THE THREAT OF SEVERE THUNDERSTORMS WILL BE GREATEST
  WEST OF AN OSAGE BEACH TO BRANSON LINE. GIVEN THE VERY STRONG
  WINDS ALOFT THERE IS SOME POTENTIAL FOR ISOLATED TORNADOS...MAINLY
  BEFORE 9 PM. OTHERWISE THE PRIMARY HAZARDS WILL BE LARGE HAIL AND
  DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NEEDED ACROSS MUCH OF THE OUTLOOK AREA
  EAST OF AN OSCEOLA...TO JOPLIN...TO ANDERSON LINE THROUGH THIS
  EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SAW/IZZI

In the hours before

Special weather statement, Nov 12, 7:14 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CST SAT NOV 12 2005

MOZ088-093-094-130215-
JASPER-LAWRENCE-NEWTON-
714 PM CST SAT NOV 12 2005

...SIGNIFICANT WEATHER ALERT FOR SOUTHEAST JASPER...LAWRENCE AND
NORTHEAST NEWTON COUNTIES UNTIL 815 PM CST...

AT 712 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
SARCOXIE TO DIAMOND...OR ALONG A LINE EXTENDING FROM 19 MILES WEST OF
MOUNT VERNON TO 9 MILES EAST OF JOPLIN...AND MOVING EAST AT 45 MPH.

THESE STORMS WILL BE...
  NEAR SARCOXIE BY 730 PM CST.
  NEAR MILLER BY 735 PM CST.
  NEAR MOUNT VERNON BY 750 PM CST.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

IZZI
Local storm report, Nov 12, 7:17 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             2 S CARTHAGE            37.15N 94.31W
11/12/2005  0.88 INCH        JASPER             MO   TRAINED SPOTTER

            NICKEL SIZE HAIL AND 60 MPH WINDS REPORTED NEAR HIGHWAYS
            FF AND 59.

&&

SCHULTZ
Local storm report, Nov 12, 8:00 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
800 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             4 S HALF WAY            37.56N 93.24W
11/12/2005  0.75 INCH        POLK               MO   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED NEAR HIGHWAYS YY AND H.

&&

SCHULTZ
Local storm report, Nov 12, 8:05 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TORNADO          5 NE MOUNT VERNON       37.15N 93.75W
11/12/2005                   LAWRENCE           MO   LAW ENFORCEMENT

            UNCONFIRMED TORNADO REPORTED BY LAWRENCE COUNTY DEPUTY
            SHERRIFF NEAR FARM ROAD 1158. DAMAGE TO HOME.

&&

GCLAYCOM
Local storm report, Nov 12, 8:13 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
813 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     2 W REPUBLIC            37.12N 93.52W
11/12/2005                   GREENE             MO   LAW ENFORCEMENT

            STATE TROOPER REPORTED SEVERAL OUTBUILDINGS UPLIFTED AND
            DESTROYED

&&

SCHULTZ
Local storm report, Nov 12, 8:23 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             SPRINGFIELD             37.20N 93.29W
11/12/2005  0.88 INCH        GREENE             MO   BROADCAST MEDIA

            NICKEL SIZE HAIL REPORTED AT INTERSECTION OF HIGHWAY 60
            AND KANSAS EXPRESSWAY IN CITY OF SPRINGFIELD.

&&

SCHULTZ

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 6:13 PM CSTSevere Thunderstorm WarningSGFNewton47 min
Nov 12, 6:22 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade38 min
Nov 12, 6:27 PM CSTTornado WarningSGFNewton43 min
Nov 12, 6:29 PM CSTSevere Thunderstorm WarningSGFJasper42 min
Nov 12, 7:23 PM CSTSevere Thunderstorm WarningSGFPolk29 min
Nov 12, 7:44 PM CSTSevere Thunderstorm WarningSGFLawrence44 min
Nov 12, 7:57 PM CSTSevere Thunderstorm WarningSGFChristian, Greene63 min
Nov 12, 8:00 PM CSTTornado WarningSGFGreene20 min
Nov 12, 8:06 PM CSTSevere Thunderstorm WarningSGFChristian41 min
Nov 12, 8:20 PM CSTSevere Thunderstorm WarningSGFGreene25 min
Nov 12, 9:17 PM CSTSevere Thunderstorm WarningSGFDent, Phelps23 min
Nov 12, 9:36 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Taney54 min
Nov 12, 9:41 PM CSTSevere Thunderstorm WarningSGFTexas51 min
Nov 12, 10:19 PM CSTSevere Thunderstorm WarningSGFOzark41 min
Nov 12, 10:25 PM CSTTornado WarningSGFDouglas, Ozark50 min
Nov 12, 10:28 PM CSTSevere Thunderstorm WarningSGFShannon32 min
Nov 12, 10:29 PM CSTSevere Thunderstorm WarningSGFTaney16 min
Nov 12, 11:04 PM CSTSevere Thunderstorm WarningSGFHowell51 min
Nov 13, 2:16 AM CSTDense Fog AdvisorySGFBarry, Christian, Dade, Dallas, Greene, Jasper and 7 more103 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.